HMJ online

Volume 35, Number 3 (November, 2005)

Shun-ichi Kimura and Shun-ichiro Okuda
Positive characteristic approach to Weak Kernel Conjecture

pp.351-370. Full text: PDF (201KB)

T. Z. Boulmezaoud and U. Razafison
On the steady Oseen problem in the whole space

pp.371-401. Full text: PDF (239KB)

Teiichi Kobayashi and Kazushi Komatsu
Extendibility and stable extendibility of vector bundles over lens spaces mod 3

pp.403-412. Full text: PDF (93KB)

K. Abodayeh and V. Anandam
Dirichlet problem and Green's formulas on trees

pp.413-424. Full text: PDF (106KB)

Ken Ito
Parametrizations of infinite biconvex sets in affine root systems

pp.425-451. Full text: PDF (242KB)

Yasunori Fujikoshi, Vladimir V. Ulyanov and Ryoichi Shimizu
Error bounds for asymptotic expansions of the distribution of multivariate scale mixture

pp.453-469. Full text: PDF (136KB)

Hironori Yamasaki
Stable extendibility of n over real projective spaces

pp.471-483. Full text: PDF (110KB)

Masaru Ikehata
The Herglotz wave function, the Vekua transform and the enclosure method

pp.485-506. Full text: PDF (159KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)